# SDR 95ZZZX6556

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37333
- Make and model: Cessna 340A
- Aircraft serial: 340A0353
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,517 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG TORQUE TUBE CRACKED.  (REPLACED WITH NEW STYLE 5045010-33).  SUBMITTER RECOMMENDS DYE CHECK OF ANY AIRCRAFT OVER 1,000 HOURS WITH OLD STYLE TUBES.
